Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Help-My Fentanyl Pain Patch side effects

AnonymousUserAAnonymousUser Posts: 49,899
edited 06/11/2012 - 8:26 AM in Lower Back Pain
I use the Fentanyl Pain Patches as one of my meds and I have alot of bizzare side effects. Is there anyone else out there on these patches that experience the same?

Thanks in advance...
advertisement

Comments

  • I do not take fentanyl but know that there are plenty of members here that do. You may want to try asking your question in the Pain Medications section.
  • Exactly what kind of bizzare side effects have you had? I've been on Fentanyl for a year and my initial side effects were
    nausea
    vomiting
    dizziness
    sweating
    grogginess

    You will have some effects when you first start, and then your body will acclimate in around 2-3 weeks. After that it should be minimal.
    Also, where you place the patch has a big impact. The best place to put it is on your belly, because of the fat cell concentration. Once I did, I never had any problems, even when my dose was increased. I drive comfortable on it (always use caution when driving or operating dangerous machinery until you know how a drug affects you). I'm never spaced out, euphoric, or dizzy. It's like I'm not on anything, until the level drops and the pain can increase. This is my experience with Fentanyl, and I hope this helps you out. Take care :)
This discussion has been closed.
Sign In or Register to comment.